Universidad Complutense de Madrid
E-Prints Complutense

On Michalek's fuzzy topological spaces.

Impacto

Downloads

Downloads per month over past year



Lupianez, Francisco Gallego (2001) On Michalek's fuzzy topological spaces. Kybernetika, 37 (2). pp. 159-163. ISSN 0023-5954

[img] PDF
Restringido a Repository staff only

480kB

Official URL: http://dml.cz/bitstream/handle/10338.dmlcz/125556/Kybernetika_11-1975-5_2.pdf


URLURL Type
http://dml.cz/Organisation


Abstract

The aim of this paper is to study some properties of Michalek's fuzzy topology which are quite different of the classic properties of the Chang's topology.


Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:15320
Deposited On:23 May 2012 08:47
Last Modified:19 Feb 2019 12:02

Origin of downloads

Repository Staff Only: item control page